# SDR CALA2023020600322

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737-8
- Aircraft serial: 31595
- Aircraft time: 64,801 hours, 22,361 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Sta147.90
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON RIGHT STABILIZER LOWER SKIN AT STABILIZER STA 147.90 I/B ROW 17" FROM REAR SPAR - CRACK LENGHT:1" REF. AAR NR:9662001 REQUIREMENTS AT 56.000 FLIGHT CYCLES WITH 9000 FC INTERVALS FOR DVI AND LFEC REF LOGPAGE: 3041109 ACCOMPLISHED REPAIR AT R/H STAB.147.90. IAW- B-737-800 SRM 55-10-01-2R-11 ACCOMPLISH INSPECTION OZ. AAR TECHNICIAN V917221 AND QC 36 ACCOMPLISHED REPAIR AT R/H STAB.147.90. IAW- B-737-800 SRM 55-10-01-2R-11 TOTAL WEIGHT 13.8 DIP 55-DIP WHAT ARE THE LIMITS AFTER THE INSPECTION. STATE NEW  LIMITS ON TEXT AND SRM REF ACCOMPLISH INSPECTION REQUIREMENTS AT 56,000 FLI GHT CYCLES WITH 9,000 FC INTERVALS FOR DVI AND LFEC PER SRM 55-10-1-2R-11, EXISTING RE PAIR LOG PAGE 3041109 TOMC APPROVED DIP TO ACCOMPLISH DETAILED VISUAL INSP AND TOMC-APPROVAL FROM SC1ELBYC COMMENT EXTERNAL LFEC AT 56,000 TOTAL FLIGHT CYCLES AND REPETITIVE INSPECTIONS OF DVI AND EXTERNAL LFEC EVERY 9,000 FLT CYCLES REF SRM 55-10-01-2R-11 TABLE 204. QC QC REVIEWED. INIT: DVI/LFEC AT 56,000 FC  (WILL ITO TO RIR -3167) RIR: DVI/LFEC EVERY 9,000 FC...KJB RECORDS UPDATE
